Pacific Journal of Mathematics

Free interpolation for holomorphic functions regular to the boundary.

Joaquim Bruna and Francesc Tugores

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 31-49.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720470

Mathematical Reviews number (MathSciNet)
MR709698

Zentralblatt MATH identifier
0556.30029

Subjects
Primary: 30E05: Moment problems, interpolation problems

Citation

Bruna, Joaquim; Tugores, Francesc. Free interpolation for holomorphic functions regular to the boundary. Pacific J. Math. 108 (1983), no. 1, 31--49. https://projecteuclid.org/euclid.pjm/1102720470


Export citation

References

  • [1] J. Bruna, Boundary interpolations sets for holomorphic functions smooth to the boundary andBMO,Trans. Amer. Math. Soc, 264, 2 (1981), 391-409.
  • [2] L. Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math., 87 (1952), 325-345.
  • [3] P. L. Duren, Theory of Hp Spaces, Academic Press, New York, 1970.
  • [4] E. M. Dyn'kin, Free interpolation sets for Holder classes, Mat. Sb., 109 (151) (1979), 107-128 = Math. USSR-Sb., 37 (1980), 97-117.
  • [5] A. M. Kotocigov, Interpolation by analytic functions that aresmooth up to the boundary, Zap. Naucn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 30 (1972), 167-169; English transl. in J. Soviet Math., 4 (1975), no. 4.
  • [6] E. P. Kronstadt, Interpolating sequences for functions satisfying a Lipschitz condition, Pacific J. Math., 63, 1 (1976).
  • [7] B. Malgrange, Ideals of Differentiable Functions, Tata Institute, Bombay, 1966.
  • [8] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970.
  • [9] V. I. Vasjunin, Bases of eigensubspaces and nonclassical interpolation problems, Funk- cional. Anal, i Prilozen. 9 (1975), no. 4, 65-66; English transl. in Functional Anal. Appl., 9 (1975).
  • [10] S. A. Vinogradov and V. P. Havin, Free interpolation in H00 and in certain other classes offunctions. I, II, Zap. Naucn. Sem. Leningrad Otdel. Mat. Inst. Steklov. (LOMI), 47 (1974), 15-54; 56 (1976), 12-58; English transl. in J. Soviet. Math., 9 (1978), no. 2.